# SDR SWIA201125936

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 25,147 hours, 33,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 9 IS OUT.  (FLT 6446)  RELAMPED EMERGENCY LIGHT.
